Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On Nuvaring, had intense abdominal pain during intercourse, hips look pouched out, have removed the ring. What could it be?

I am taking NuvaRing and have been taking it continuously for the last two months, kind of like with seasonique .. I have been noticing that the are between my hips looks pouched out... So that scared me... I ha sex with my partner today and had intense abdominal pain when he was deep inside me, wasn t fast thrusting. So I decided to take my ring out today to see if I would get a period. What do you think? Cyst? Pregnancy?
Asked On : Mon, 24 Sep 2012
Answers:  0 Views:  40 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor